# SDR GTIA9700118

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 902/908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR WEB HAS CORROSION AT STATION 902 RBL 59 ZF1 AND STATION 908 RBL 59 HAS EVIDENCE OF CORROSION BETWEEN WEBS. FABRICATED AND REPLACED CORRODED WEB IAW 51-10-3/51-30-0.  (M)
